Topic: Tarceva

Hello all,

My mom is on Tarceva and we just got this notice. Just thought I would pass it along as I know there are others on this drug as well.

Best wishes for you all,
Dawn

FDA Issues Warning of Liver Failure and Death Associated with Tarceva
Results From a Clinical Study
The FDA, OSI and Genentech have issued a warning today about the drug Tarceva, also known as erlotinib, based on cases of liver failure and hepatorenal syndrome, including fatalities reported during its use, particularly in patients with baseline hepatic impairment.

The new safety information comes from a pharmacokinetic study in patients with advanced solid tumors and moderate hepatic impairment. The warning states that patients with liver impairement who are receiving Tarveca, should be monitored closely, and the drug should be used with extra caution in certain patients.

Re: Tarceva

Darla....thank you for this information.  Others may be able to pass this on to their treating physicians as they themselves may not be aware of this.  You are one reason for this board being as successful as is...sharing important information.  How is your Mom coming along?
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER